Open Access
2010/2011 Maximal Classes for the Family of [λ,ρ]-Continuous Functions
Stanisław Kowalczyk, Katarzyna Nowakowska
Real Anal. Exchange 36(2): 307-324 (2010/2011).


In this paper we give the definition of \([\lambda,\varrho]\)-continuity of real-valued functions defined on an open interval, which is an example of path continuity. We give some properties of \([\lambda,\varrho]\)-continuous functions. The aim of the paper is to find the maximal additive class and the maximal multiplicative class for the family of \([\lambda,\varrho]\)-continuous functions.


Download Citation

Stanisław Kowalczyk. Katarzyna Nowakowska. "Maximal Classes for the Family of [λ,ρ]-Continuous Functions." Real Anal. Exchange 36 (2) 307 - 324, 2010/2011.


Published: 2010/2011
First available in Project Euclid: 11 November 2011

MathSciNet: MR3016718

Primary: 26A15
Secondary: ‎54C30

Keywords: approximately continuous functions , continuous functions , density of a set at a point , maximal additive class , maximal multiplicative class , path continuity

Rights: Copyright © 2010 Michigan State University Press

Vol.36 • No. 2 • 2010/2011
Back to Top